# SDR DHL2007806583

- Difficulty date: April 16, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1320
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME CORRODED, STA 1320.000 L-24L TO L-25L.  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 2.  REMOVED FASTENERS IAW SRM 51-1-20D.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT CORRODED FRAME SEGMENT IAW SRM 53-2-0 FIG 2 SHEET 2. FABRICATED NEW FRAME SEGMENT (P/N 52537716) IAW SRM 53-4-1 FIG 51 SHEET 15 ITEM A, SRM 53-2-0 FIG 2 SHEET 1, SRM 51-2-0 FIG 50.  FABRICATED ANGLE AND SPLICE BOTH FROM 7075"0" 0.080" IAW SRM 53-2-0 FIG 2 SHEET 7-8, TR NR 53-110 DATED NOV 10-2000.  HEAT TREATED ANGLE AND SPLICE FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFA
